# SDR ASOA2014072410955

- Difficulty date: July 2, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT BS 581 TO 677 CORRODED IN MULTIPLE AREAS.  REMOVED AND REPLACED RT SIDE SEAT TRACK IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
